# SDR GTIA2017101502197

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft time: 37,746 hours, 17,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

BURNING ELECTRICAL ODOR AND SMOKE IN THE COCKPIT AND CABIN AT 39,000 FT.  PERFORMED TSM 05-50-00-810-831-A.   THE NR 1 A/C PACK FAILED AND PRODUCED SMOKE.
